CSpace
theprobabilityinequalitiesforthesupremeoftheempiricalprocessesandapplicationstothetestingofdatastructure
Zhu LX(朱力行)
1991
Source Publicationchineseannalsofmathematicsseriesb
ISSN0252-9599
Volume12Issue:4Pages:445
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42621
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Zhu LX. theprobabilityinequalitiesforthesupremeoftheempiricalprocessesandapplicationstothetestingofdatastructure[J]. chineseannalsofmathematicsseriesb,1991,12(4):445.
APA 朱力行.(1991).theprobabilityinequalitiesforthesupremeoftheempiricalprocessesandapplicationstothetestingofdatastructure.chineseannalsofmathematicsseriesb,12(4),445.
MLA 朱力行."theprobabilityinequalitiesforthesupremeoftheempiricalprocessesandapplicationstothetestingofdatastructure".chineseannalsofmathematicsseriesb 12.4(1991):445.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[朱力行]'s Articles
Baidu academic
Similar articles in Baidu academic
[朱力行]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[朱力行]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.